# SDR GLBA2014101700457

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 34,578 hours, 34,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE FLOOR EMER LIGHTS AT THE VERY AFT ARE INOPERATIVE.  RELAMPED THE EMER LIGHTS, OPERATIONS CHECKED GOOD.
